MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC CC FEMORAL SIZE 3, LEFT

EXACTECH, INC. OPTETRAK LOGIC; LOGIC CC FEMORAL SIZE 3, LEFT
Model Number 02-010-06-0230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: tibial insert (cat# 02-022-44-3009); tibial tray (cat# 02-022-45-3030); tibial stem extension (cat# 204-70-00); patellar (cat# 200-02-32).
 
Event or Problem Description
As reported by the exactech knee replacement study, the (b)(6) y/o female patient initially complained of severe pain and pressure to the left knee for three months.Patient weight is (b)(6) lbs.The patient was revised.The event is possibly related to the device but unlikely related to the procedure.Initial imp.Date is unknown, it is known it was in 2019.
 
Additional Manufacturer Narrative
Durning the investigation the event was found to be a revision of a competitors device and the inital implant of exactech devices.This event was determined to be a non-complaint as there is no evidence that the device failed to meet its specifications or to perform as intended.Please disregard.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the revision was based on review of all available information, there is no indication that there is a device related problem, there is no allegation against the device.The most likely cause of the reported event is related to the patient¿s underlying condition.Section (d10).Concomitant devices: - tibial insert (cat# 02-022-44-3009); - tibial tray (cat# 02-022-45-3030); - tibial stem extension (cat# 204-70-00); - patellar (cat# 200-02-32).Section(s): no information has been provided: a2, a5, b6, d4 (serial number and exp date), and h4.The following section(s) have additional info: g7, h1, h2, h3, and h7.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC CC FEMORAL SIZE 3, LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9775033
Report Number1038671-2020-00234
Device Sequence Number16485766
Product Code JWH
UDI-Device Identifier10885862265661
UDI-Public10885862265661
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-010-06-0230
Device Catalogue Number02-010-06-0230
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer02/11/2020
09/10/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date08/26/2020
10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight87